MathSciNet Relay Station
MathSciNet bibliographic data
MR2487059 (2010e:92110) 92D25 (34C05 34C07 37N25)
Aguirre, Pablo; González-Olivares, Eduardo; Sáez, Eduardo Three limit cycles in a Leslie-Gower predator-prey model with additive Allee effect. SIAM J. Appl. Math. 69 (2009), no. 5, 1244–1262.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement